MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC SNAP OFF SCREW 2.0MM X 12MM CHARLOTTE F AND A SYSTEM; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC SNAP OFF SCREW 2.0MM X 12MM CHARLOTTE F AND A SYSTEM; SCREW, FIXATION, BONE
Catalog Number 45110002
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The head of the snap off screw broke off when the surgeon was tightening the screw with the driver.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.

Brand Name
SNAP OFF SCREW 2.0MM X 12MM CHARLOTTE F AND A SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19042963
Report Number3010667733-2024-00182
Device Sequence Number17952474
Product Code HWC
UDI-Device Identifier00840420109347
UDI-Public00840420109347
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133713
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number45110002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown